# SDR AALA20181106016

- Difficulty date: November 3, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 63,000 hours, 7,718 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  THE EMER LIGHT OUT AT R4 DOOR AREA.  PERFORMED T/S PER WDM 33-51-16 AND FOUND WIRE W3070-0525-20 HAS DAMAGE, SO SPLICE REPAIRED.  THEN R4 DOOR AREA EMER LIGHT OPERATION CHECKED NORMAL PER AMM 33-51-00 P501.
